Delaware, 2013Hail and Damaging Winds in Delaware, June 17, 2013
June 17, 2013 · NWS PHI · 5 events in 1 county or zone
An approaching cold front and lee side trof helped trigger strong to locally severe thunderstorms across Delaware during the afternoon and evening of the 17th with New Castle County affected the most. The thunderstorms also produced small hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching cold front and lee side trof helped trigger strong to locally severe thunderstorms across Delaware during the afternoon and evening of the 17th with New Castle County affected the most. The thunderstorms also produced small hail. About 11,000 Delmarva Power and Light customers lost power. As off 11 p.m. EDT more than half were still without power. The outages were concentrated in and around Wilmington.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 17, 2:48 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 17, 2:48 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT MON JUN 17 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST THROUGH THE
SAINT LAWRENCE VALLEY TONIGHT. ITS ASSOCIATED COLD FRONT SHOULD
ARRIVE TUESDAY OR TUESDAY NIGHT WITH A WEAK LOW PRESSURE SYSTEM
FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL THEN BUILD INTO THE
NORTHEAST THE LATTER HALF OF THE WORK WEEK BEFORE SHIFTING
OFFSHORE ON SATURDAY. A WARM FRONT IS FORECAST TO MOVE THROUGH THE
FORECAST AREA ON SUNDAY AND NORTHWARD INTO NEW ENGLAND ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A WEAK SURFACE TROUGH WELL AHEAD OF THE SLOW APPROACHING COLD FRONT,
TO OUR NORTHWEST, HAS/IS TOUCHING OFF WIDELY SCATTERED SHOWERS WITH
EMBEDDED CONVECTION. FOR THE MOST PART THIS PRE-FRONTAL TROUGH IS
NOT PROVIDING A LOT OF LIFT TO GENERATE WIDESPREAD CONVECTION BUT
SOME OF THE STORMS THAT DO FORM ARE TAPPING INTO A DECENT AMOUNT OF
SURFACE BASED INSTABILITY AND FORMING STRONGER UPDRAFTS. DID NOT ADD
ENHANCED WORDING TO THE GRIDS GIVEN THE SPATIAL COVERAGE IS LOW BUT
SOME OF THESE STORMS ARE CAPABLE OF PRODUCING STRONG, POSSIBLY
DAMAGING WINDS. HAIL LOOKS LESS LIKELY WITH THE FREEZING LEVEL
AROUND 14KFT ACROSS MOST OF THE AREA AND WITH THE DRIER SUB-CLOUD
LAYER.
THE TROUGH WILL CONTINUE TO SHIFT EASTWARD THROUGH THE EVENING HOURS
AND THESE STORMS SHOULD BE COMING TO AN END OVER THE NEXT COUPLE OF
HOURS. ANOTHER FRONTAL BOUNDARY ACROSS THE GREAT LAKES WILL CONTINUE
TO SLIDE TOWARDS THE EAST-SOUTHEAST THROUGH THE OVERNIGHT HOURS BUT
BEGINS TO LOSE SOME STEAM AS IT BECOMES MORE PARALLEL TO THE
MID-LEVEL FLOW. DECIDED TO KEEP CHANCE POPS IN FOR THIS EVENING AND
A PART OF THE LATE NIGHT JUST ABOUT EVERYWHERE WITH THIS SECOND BOUNDARY.
TEMPERATURES TONIGHT SHOULD BE A COUPLE DEGREES COOLER THAN THIS
MORNING WITH LESS CLOUD COVER IN PLACE AND LIGHT/CALM WINDS. A BASIC
BLEND OF THE MET/MAV WAS USED.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
FRONTAL BOUNDARY WILL CONTINUE TO SLOWLY SAG ACROSS THE REGION
TOMORROW AND AGAIN TOUCH OFF SHOWERS AND POSSIBLY THUNDERSTORMS BY
THE LATE MORNING/EARLY AFTERNOON TIMEFRAME. A WEAK SURFACE WAVE WILL
MOVE ALONG THE FRONT WHICH HELPS WITH LARGER SCALE LIFT IN A
MARGINALLY UNSTABLE ATMOSPHERE...MORE CLOUD COVER TOMORROW THAN
TODAY. STILL NOT QUITE SURE HOW MUCH SURFACE BASED INSTABILITY CAN
BE REALIZED TOMORROW.
THE FLOW ALOFT, WHICH ONCE WAS STRONG, CONTINUES TO WEAKEN ON
TUESDAY SO ANY STORMS THAT DO INITIATE ALONG THE FRONTAL BOUNDARY
ALLOWING FOR A MUCH SLOWER STORM MOTION. PWATS WILL STILL BE FAIRLY
HIGH SO ANY SHOWER/THUNDERSTORM COULD PRODUCE A HEAVY DOWNPOUR IN A
SHORT TIME PERIOD.
TEMPERATURES TOMORROW SHOULD BE A COUPLE OF DEGREES COOLER THAN
TODAY WITH HIGHS IN THE LOW TO MID-80S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
TIME PERIOD BEGINS WITH COLD FRONTAL BOUNDARY WORKING TO PUSH
THROUGH THE AREA. COLD FRONTAL MOVEMENT STILL LOOKS SLOWER THAN
IT DID SEVERAL DAYS AGO, SO RETAINED THE CHANCE POPS FOR
BOTH TUE NIGHT AND WED, WITH THE HIGHER POPS ON WEDNESDAY CLOSER
TO THE COAST. LOOKED AT BLEND OF MAV/MET ON TUE NIGHT/WEDNESDAY
FOR TEMPERATURES.
HIGH PRESSURE PUSHES INTO THE REGION FOR THE THURSDAY THROUGH
SATURDAY TIMEFRAME, WITH TEMPERATURES RUNNING SLIGHTLY BELOW
NORMAL AND DRY CONDITIONS.
WARM FRONTAL BOUNDARY APPROACH ON SUNDAY BRINGS NEXT POTENTIAL
PRECIPITATION AND BOTH TEMPS AND POPS ON SUNDAY AND MONDAY
FOLLOWED WPC GUIDANCE CLOSELY.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS EVENING - TONIGHT...MOSTLY VFR. WILL CONTINUE WITH OUR LIGHT
SOUTHWEST WINDS THROUGH THE EVENING HOURS. A WEAK SURFACE TROUGH IS
CURRENTLY PUSHING IN FROM THE NORTHWEST AND IS INITIATING SHOWERS
WITH EMBEDDED THUNDERSTORMS. DECIDED IT WOULD BE BEST, GIVEN THE
CURRENT WIDELY SCATTERED ACTIVITY TO PLACE -TSRA TEMPO GROUPS IN FOR
A COUPLE HOURS EARLY IN THE CYCLE. BEHIND THIS INITIAL LINE THE AIR
LOOKS TOO DRY TO CONTINUE WITH THE SHOWER ACTIVITY SO THERE LOOKS TO
BE A DECENT LULL BETWEEN PRECIPITATION EVENTS.
ANOTHER AREA WE ARE WATCHING IS A COLD FRONT PRESSING IN FROM THE
NORTHWEST MOVING ACROSS THE GREAT LAKES. MORE SHOWERS/THUNDERSTORMS
ARE ERUPTING ALONG THIS LINE AS WE SPEAK AND IF THEY WERE TO HOLD
TOGETHER THEY WOULD BEGIN TO IMPACT RDG/ABE BY LATE THIS EVENING.
CONFIDENCE WAS NOT HIGH ON THESE SHOWERS/STORMS MAKING IT INTO OUR
TERMINALS TONIGHT SO THEY WERE HELD OUT FOR THE MOMENT.
TUESDAY...MVFR POSSIBLY EARLY IN THE MORNING WITH FOG ACROSS A
MAJORITY OF OUR TERMINALS, THEN VFR. THE LIGHT VARIABLE/CALM WINDS
WILL BEGIN TO PICK UP BY LATE MORNING AND BE MORE SOUTHEASTERLY AS A
LOW PRESSURE SYSTEM MAKES ITS WAY ALONG THE FRONTAL BOUNDARY ACROSS
OUR AREA. THIS WILL PROVIDE ANOTHER CHANCE AT SHOWERS AND
THUNDERSTORMS WITH MVFR RESTRICTIONS.
OUTLOOK...
TUESDAY NIGHT...MVFR OR LOWER AT TIMES WITH SHOWERS AND
THUNDERSTORMS. THERE COULD BE SOME MVFR/IFR LATE DUE TO SOME FOG.
WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE
VFR.
WEDNESDAY NIGHT THROUGH SATURDAY...VFR.
&&
.MARINE...
SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS TONIGHT
AND TOMORROW. WEAK COLD FRONT WILL NEAR FROM THE NORTHWEST TONIGHT
AND TOMORROW WHILE A SURFACE LOW PRESSURE RIDES ALONG THE FRONTAL
BOUNDARY. THIS IS NOT EXPECTED TO RAISE WINDS OR SEAS SIGNIFICANTLY
BUT WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. WINDS WILL
SLOWLY BACK TOWARDS THE EAST-SOUTHEAST TONIGHT AHEAD OF THE FRONT.
OUTLOOK...
RIGHT NOW WE ARE NOT LOOKING AT SCA CONDITIONS TO OCCUR THROUGH
SATURDAY. HOWEVER, THE NORTHEAST FETCH LATE WEDNESDAY INTO
WEDNESDAY NIGHT AND EARLY THURSDAY WILL BRING SEAS UP TO THE 4
FOOT RANGE, SO THIS WILL CONTINUE TO BE MONITORED CLOSELY. WINDS
AND SEAS SUBSIDE AS WE MOVE INTO FRIDAY AND SATURDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...SZATKOWSKI
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/HEAVENER
MARINE...SZATKOWSKI/HEAVENER
Hazardous weather outlook, Jun 17, 2:55 PM EST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT MON JUN 17 2013
DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-182000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
355 PM EDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY
DOWNPOURS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-182000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
355 PM EDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
LATER TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY
DOWNPOURS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-182000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS
LATER TUESDAY INTO TUESDAY NIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SZATKOWSKI
In the hours before
Local storm report, Jun 17, 3:02 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL STANTON 40.58N 74.84W
06/17/2013 E0.88 INCH HUNTERDON NJ PUBLIC
WIND BREAKING OFF SMALL LIMBS.
&&
EVENT NUMBER PHI1300126
BUNKERLocal storm report, Jun 17, 3:04 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL BRANCHBURG 40.55N 74.72W
06/17/2013 E0.25 INCH SOMERSET NJ PUBLIC
&&
EVENT NUMBER PHI1300127
BUNKERLocal storm report, Jun 17, 3:21 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG READINGTON TWP 40.57N 74.80W
06/17/2013 HUNTERDON NJ PUBLIC
HIGH WINDS BLEW DOWN TREES AND BRANCHES...SPRINGTOWN
ROAD IS BLOCKED BY 10 INCH DIAMETER TREE BRANCH.
&&
EVENT NUMBER PHI1300128
BUNKERLocal storm report, Jun 17, 3:47 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL WEST CHESTER 39.96N 75.61W
06/17/2013 E0.25 INCH CHESTER PA COCORAHS
&&
EVENT NUMBER PHI1300129
BUNKERSpecial weather statement, Jun 17, 4:02 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT MON JUN 17 2013
NJZ009-010-012-015-PAZ106-172215-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
502 PM EDT MON JUN 17 2013
... STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...MERCER...
SOUTHERN HUNTERDON...SOUTHWESTERN MIDDLESEX AND SOUTHWESTERN SOMERSET
COUNTIES...
AT 459 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBERVILLE...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR NEW
HOPE...NEW HOPE...LAMBERTVILLE...AND STOCKTON AROUND 510 PM...
WASHINGTON CROSSING...AND WASHINGTON CROSSING AROUND 530 PM...
PENNINGTON...HOPEWELL...AND EWING AROUND 540 PM AND LAWRENCEVILLE
AROUND 550 PM.
LAT...LON 4025 7448 4022 7453 4019 7457 4032 7512
4036 7511 4041 7504 4042 7506 4046 7506
4043 7444
NIERENBERGLocal storm report, Jun 17, 4:10 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG LONDON GROVE TWP 39.82N 75.81W
06/17/2013 CHESTER PA 911 CALL CENTER
TREE DOWNED.
&&
EVENT NUMBER PHI1300130
POThunderstorm Wind, New Castle
- When
- June 17, 4:10 PM EST
- Where
- New Castle County, 0.87 mi NW of Winterthur
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 39.810, -75.590
A severe thunderstorm knocked down a couple of trees and large tree limbs in Winterthur in Christina Hundred.
Thunderstorm Wind, New Castle
- When
- June 17, 4:23 PM EST
- Where
- New Castle County, Bellefonte
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.770, -75.500
A severe thunderstorm knocked down a few trees, tree limbs and signs in the town of Bellefonte.
Hail, New Castle
- When
- June 17, 5:13 PM EST
- Where
- New Castle County, Newark
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.680, -75.750
Penny size hail fell from a thunderstorm in Newark.
Hail, New Castle
- When
- June 17, 5:24 PM EST
- Where
- New Castle County, Bear
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.630, -75.670
Penny size hail fell from a thunderstorm in Bear.
Thunderstorm Wind, New Castle
- When
- June 17, 6:40 PM EST to 7:00 PM EST
- Where
- New Castle County, 2.44 mi W of Cooch to 2.26 mi E of St Georges
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 39.645, -75.775
Severe thunderstorms knocked down trees and wires from west to east across New Castle County from Glasgow and Newark east to Bear and the Dutch Neck Farm area. Downed trees were reported on Andries Road in Newark, Frazer Road near Glasgow, Woods Road in Bear and Dutch Neck Road near the Chesapeake and Delaware Canal.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Hail in Texas, June 17, 2013$14 million · 4.5 in hail · 11 events
- Hail and Damaging Winds in Massachusetts, June 17, 2013$346,000 · 50 kt wind · 18 events
- Flash Flooding and Heavy Rain in Kentucky, June 17 to 18, 2013$578,000 · 4 events
- Hail in South Dakota, June 17, 2013$355,000 · 2 in hail · 5 events
- Hail and Damaging Winds in Michigan, June 17, 2013$38,000 · 2 in hail · 49 events
- Flash Flooding and Damaging Winds in Georgia, June 17, 2013$195,000 · 50 kt wind · 7 events
- Flash Flood in Missouri, June 17, 2013$200,000 · 1 event
- Flash Flooding in West Virginia, June 17 to 18, 2013$105,000 · 2 events
- Flash Flood in Tennessee, June 17, 2013$100,000 · 1 event
- Hail and Damaging Winds in Pennsylvania, June 17, 2013$45,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Kentucky, June 17, 2013$42,000 · 1 in hail · 9 events
- Damaging Winds in Illinois, June 17, 2013$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463154, 462500, 462499, 462498, 462753.